# SDR AALA201512079003

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 2,413 hours, 945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANT CIDS PANEL HAS AMBER CHECK PRESS SLIDE ILLUMINATED FOR DOOR 4R.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
